# SDR ASAA1057930

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 17,065 hours, 5,308 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE RSS 269 T/E SUPPORT AFT ATTACH ANGLE IS CRACKED AT THE LOWER FASTENER HOLE.  REMOVED AND REPLACED CRACKED FASTENER HOLE.
